# SDR ASAA1251092

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,510 hours, 5,634 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5168
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 18,499 hours, 5,630 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 (LEFT) ENGINE COWL ANTI ICE WAS SLOW TO OPEN/CLOSE.  LAST ATTEMPT TO OPEN ON THE GROUND TOOK OVER 5 SECONDS WITHOUT INDICATING OPEN AS SWITCH POSITION OPEN SO WE CLOSED IT AND THEN WENT TO INDICATING CLOSED.  REPLACED NR 1 ENG COWL A/I VALVE PER AMM 30 21 11 400 801.
